Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Ordering the Reidemeister moves of a classical knot

Alexander Coward

Algebraic & Geometric Topology 6 (2006) 659–671

arXiv: 0903.1789

Abstract

We show that any two diagrams of the same knot or link are connected by a sequence of Reidemeister moves which are sorted by type.

Keywords
knot diagram, Reidemeister move
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57M27
References
Forward citations
Publication
Received: 8 June 2005
Revised: 13 April 2006
Accepted: 17 April 2006
Published: 18 May 2006
Authors
Alexander Coward
Mathematical Institute
24-29 St Giles’
Oxford
OX1 3LB
UK